Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 37, NWS Pittsburgh, PA

May 29, 2012Armstrong County, Butler County, Clarion County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 29, 2012, 11:54 AM EDT for Armstrong County, Butler County, Clarion County, Pennsylvania. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 11:54 AM EDT (15:54 UTC)
Expired
May 29, 2012, 12:45 PM EDT
In force
51 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Armstrong County, PA, Butler County, PA, Clarion County, PA

The radar

The Pittsburgh radar (KPBZ), 72 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 12:20 PM EDTTSTM WND DMG6 Ssw East Brady, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 10:27 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1123 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WUUS51 KPBZ 291554
SVRPBZ
PAC005-019-031-291645-
/O.NEW.KPBZ.SV.W.0037.120529T1554Z-120529T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1154 AM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
  EAST CENTRAL BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHWESTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 1245 PM EDT

* AT 1153 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTH OF CHICORA...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  CHICORA...            KITTANNING...         BRADYS BEND...
  EAST BRADY...         RIMERSBURG...         MUFF...
  SLIGO...              CLIMAX...             DAYTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS OVER 60 MPH. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING FOR WESTERN PENNSYLVANIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4118 7949 4087 7923 4076 7983 4085 7988
TIME...MOT...LOC 1554Z 240DEG 25KT 4081 7978

$$


98
1 follow-up statement
370 
WWUS51 KPBZ 291613
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1213 PM EDT TUE MAY 29 2012

PAC019-291623-
/O.CAN.KPBZ.SV.W.0037.000000T0000Z-120529T1645Z/
BUTLER PA-
1213 PM EDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR BUTLER COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4082 7968 4103 7966 4118 7949 4087 7923
TIME...MOT...LOC 1613Z 228DEG 97KT 4098 7950

$$

PAC005-031-291645-
/O.CON.KPBZ.SV.W.0037.000000T0000Z-120529T1645Z/
ARMSTRONG PA-CLARION PA-
1213 PM EDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR CLARION AND ARMSTRONG COUNTIES...

AT 1210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR EAST BRADY...MOVING NORTHEAST AT 110 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  EAST BRADY...         BRADYS BEND...        MUFF...
  RIMERSBURG...         CLIMAX...             DAYTON...
  SLIGO...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4082 7968 4103 7966 4118 7949 4087 7923
TIME...MOT...LOC 1613Z 228DEG 97KT 4098 7950

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 10:37 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 29, 10:37 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1037 AM EDT TUE MAY 29 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY, BRINGING SHOWERS AND
THUNDERSTORMS TO THE AREA. SOME OF THE STORMS COULD BECOME SEVERE. A
BREAK FROM SHOWERS AND STORMS IS ANTICIPATED FOR THE MID-WEEK
BEFORE A MORE ORGANIZED LOW PRESSURE SPREADS WIDESPREAD RAINFALL
AND MUCH COOLER WEATHER BY THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1030AM UPDATE...
SEVERE THUNDERSTORM WATCH POSTED FOR MUCH OF THE COUNTY WARNING
AREA. THUNDERSTORMS ARE BECOMING MORE NUMEROUS AS THE CAP IS
BREAKING.

STRONG TO SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT
ARE ANTICIPATED TO REACH EASTERN OHIO BY 15Z AND BY 18Z ACROSS
WESTERN PA.

WITH WARM AIR ADVECTION AHEAD OF THE COLD FRONT AND
CLOUD COVERAGE INCREASING MAKES FOR A CHALLENGING TEMP FORECAST
TODAY. HIGH TEMPS TODAY ARE CLOSEST TO THE WARMER MAV GUIDANCE,
RANGING FROM THE LOWER TO MID 80S ACROSS MUCH OF THE AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THERE IS ECMWF/GFS/NAM AGREEMENT THAT THE COLD FRONT WILL PUSH
EAST OF THE AREA TONIGHT AND USHER A DRIER AND MORE SEASONABLE AIR
MASS INTO THE AREA IN ITS WAKE. CONVECTION WILL MOSTLY DIMINISH THIS
EVENING, WITH SCHC OF THUNDER LINGERING UNTIL 06Z AND THE FORECAST
BECOMING DRY BY 12Z WED. LOWS TONIGHT ARE A MAV/MET BLEND, RANGING
FROM THE UPPER 50S TO LOWER 60S ACROSS THE AREA.

THERE IS SOME UNCERTAINTY ON WEDNESDAY IN REGARDS TO LINGERING
SHOWERS DEVELOPING EAST OF PITTSBURGH IN THE AFTERNOON. WEAK VORT
ENERGY CROSSING THE AREA IN A ZONAL MID-LEVEL FLOW MAY CONTRIBUTE
TO DIURNALLY DRIVEN SHOWERS ALONG THE RIDGES. CONFIDENCE IS LOW IN
THIS FEATURE CROSSING THE AREA, THUS, ONLY A SCHC OF SHOWERS ON
WEDNESDAY. COLD AIR ADVECTION ALOFT WILL BE ONGOING, WITH 850MB
TEMPS DECREASING TO 11-13C BY 00Z THURSDAY. DESPITE CAA, THE CORE
OF THE COOLEST WILL AIR REMAIN ACROSS THE GREAT LAKES ON THURSDAY
AND THUS HIGHS WILL BE AROUND 5 DEGREES ABOVE NORMAL. HIGH PRESSURE
WILL CROSS THE GREAT LAKES THURSDAY NIGHT AND AID IN RADIATIONAL
COOLING THAT WILL PROVIDE SEASONABLE TEMPERATURES FOR LOWS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...
- SHARP COOL DOWN LATE WEEK INTO THE WEEKEND
- NEEDED RAINFALL FRIDAY AND SATURDAY
- WARMING TREND BACK TO SEASONAL VALUES BY SUNDAY

CONFIDENCE ABOVE AVERAGE FOR THE LONG RANGE WITH GOOD AGREEMENT
AMONGST THE GFS AND ECMWF OPERATIONAL MODELS AND THEIR RESPECTIVE
ENSEMBLE MEANS.  BOTH RIDE A CYCLONE /-3 STANDARD DEVIATIONS OFF THE
GEFS/ UP THE OHIO VALLEY SPREADING WIDESPREAD RAINFALL TO THE AREA
FRIDAY INTO SATURDAY.  THIS PATTERN IS MORE CHARACTERISTIC IN WINTER
AND SPRING THAN THE FIRST DAYS OF THE NEWLY INDOCTRINATED
METEOROLOGICAL SUMMER.  RAISED POPS OVER THE ENTIRE AREA FRIDAY WITH
NUMBERS PUSHING 80% AS GIVEN BY THE CONSENSUS STATISTICAL GUIDANCE.
GEFS PLUMES AT PITTSBURGH INDICATE AROUND AN INCH OF RAINFALL WITH
THIS SYSTEM.  AS THE LOW WEAKENS AS IT CONTINUES A NE TRAJECTORY
INTO SRN ONTARIO...GUSTY WINDS ARE NOT FORESEEN ON THE BACKSIDE AT
THIS JUNCTURE.  DUE TO ABUNDANCE OF CLOUDS...LOOK FOR THE MERCURY TO
STAY IN THE 60S FOR MOST LOCATIONS FRIDAY AND SATURDAY.

EVEN WITH THE UPPER AIR SYSTEM EXODUS SATURDAY...A FULL LATITUDE
TROF DEVELOPS FOR THE BALANCE OF THE FORECAST.  CONFIDENCE IN THE
OUT PERIODS /DAYS 6 AND 7/ DECREASES...BECAUSE OF WEAK IMPULSES
CROSSING AND THE TIMING CHALLENGES NEARLY 200 HRS IN THE FUTURE.
TEMPERATURES RETURN TO NORMAL BENCHMARKS FOR EARLY JUNE SUNDAY AND
MONDAY.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THUNDERSTORMS CONTINUE TO THRIVE IN THE MOISTURE-LADEN ENVIRONMENT
ALONG AND AHEAD OF A COLD FRONT THAT EXTENDS FROM LONDON ONTARIO
TO ABOUT DAYTON OHIO AS OF 10Z. THE FRONT WILL CONTINUE TO EDGE
EASTWARD THROUGH THE MORNING HOURS...WITH EXTRAPOLATION GETTING TO
INTO AND THROUGH EACH TERMINAL JUST AN HOUR OR TWO FASTER THAN
PREVIOUSLY FORECAST. RADAR EXTRAPOLATION COMPARES FAVORABLY WITH
NAM OUTPUT...SO IT WAS LARGELY USED TO TIME THE LINE OF
THUNDERSTORMS THROUGH THE AREA. GUSTS/SQUALLS ARE LIKELY ALONG THE
FRONT AS IT PASSES...BUT WILL BE LARGELY DEPENDENT UPON HOW
COHERENT THE FRONT IS AS IT RUNS THROUGH THE AREA. AS A
RESULT...STRONG WINDS WERE NOT INCLUDED IN THE TAFS AT THE
MOMENT...HOWEVER THEY WILL LIKELY NEED TO BE CONSIDERED ONCE
THUNDERSTORMS GET CLOSER TO ANY OF THE SITES. FRIES

.OUTLOOK...TUESDAY NIGHT THROUGH SATURDAY...
FRONT WILL PUSH EAST OF REGION BY TUESDAY NIGHT WITH IMPROVING
CONDITIONS TO GENERAL VFR. ON WEDNESDAY SECONDARY COLD FRONT WILL
CROSS REGION WITH ONLY A SLIGHT CHANCE FOR A SHOWER OR STORM WITH
GENERAL VFR. VFR THURSDAY UNDER SURFACE RIDGE. LOW PRESSURE
APPROACHES LATE THURSDAY NIGHT AND WILL SPREAD PRECIPITATION AND
RESTRICTIONS ACROSS REGION FRIDAY INTO SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 29, 10:46 AM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1046 AM EDT TUE MAY 29 2012

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-022-301500-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
1046 AM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THE MAIN THREATS WITH THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-WVZ023-041-301500-
GARRETT-PRESTON-TUCKER-
1046 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL CROSS THE OHIO VALLEY TODAY AND BRING THE
POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON
INTO THE EVENING. THE MAIN THREATS WITH THUNDERSTORMS WILL BE
LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 29, 10:27 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1027 AM EDT TUE MAY 29 2012

OHZ069-WVZ004-012-291500-
MARSHALL WV-MONROE OH-WETZEL WV-
1027 AM EDT TUE MAY 29 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WETZEL...
SOUTHEASTERN MONROE AND SOUTHWESTERN MARSHALL COUNTIES...

AT 1026 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF FLY...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  FLY...                BENWOOD...            ANTIOCH...
  HANNIBAL...           NEW MARTINSVILLE...   PORTERS FALLS...
  PROCTOR...            WILEYVILLE...         PINE GROVE...
  FAIRVIEW...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3957 8104 3957 8107 3966 8111 3980 8070
      3958 8060 3954 8079 3955 8083 3959 8086
      3958 8089 3960 8095 3954 8103 3954 8104
Local storm report, May 29, 11:32 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1132 AM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HAIL             GREENVILLE              41.41N  80.38W
05/29/2012  M1.75 INCH       MERCER             PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200466

JD
Local storm report, May 29, 11:38 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1138 AM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     HAIL             7 E ZELIENOPLE          40.79N  80.01W
05/29/2012  M0.50 INCH       BUTLER             PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200467

JD
Local storm report, May 29, 11:53 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1153 AM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND GST     MARS                    40.70N  80.01W
05/29/2012  M63 MPH          BUTLER             PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200468

JD

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:14 AM EDTSevere Thunderstorm WarningPBZMercer31 min
May 29, 11:20 AM EDTSevere Thunderstorm WarningPBZButler25 min
May 29, 11:27 AM EDTSevere Thunderstorm WarningPBZMercer48 min
May 29, 11:52 AM EDTSevere Thunderstorm WarningPBZMercer, Venango38 min
May 29, 12:32 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango58 min
May 29, 12:38 PM EDTSpecial Weather StatementPBZAllegheny, Washington67 min
May 29, 1:03 PM EDTSpecial Weather StatementPBZJefferson27 min
May 29, 1:10 PM EDTSpecial Weather StatementPBZArmstrong, Westmoreland65 min
May 29, 1:14 PM EDTSevere Thunderstorm WarningPBZAllegheny46 min
May 29, 1:27 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Westmoreland33 min
May 29, 1:39 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana36 min
May 29, 1:59 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson46 min
May 29, 2:03 PM EDTSpecial Weather StatementPBZFayette42 min
May 29, 2:15 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson30 min
May 29, 6:20 PM EDTSpecial Weather StatementPBZLawrence25 min
May 29, 6:39 PM EDTSpecial Weather StatementPBZButler51 min
May 29, 6:40 PM EDTSpecial Weather StatementPBZAllegheny50 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.